# SDR QXEA9800973

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Frame 5305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY FRAME 5305 HAS 2 LARGE HOLES DRILLED IN FRAME AND NO FASTENERS ABOVE STRINGERS 70 AND 71.  REPAIRED IAW HORIZON AIR EA 4-53-471.
